EconPapers    
Economics at your fingertips  
 

Asymptotic normality of narrow-band least squares in the stationary fractional cointegration model and volatility forecasting

Bent Jesper Christensen () and Morten Nielsen ()

Journal of Econometrics, 2006, vol. 133, issue 1, 343-371

Date: 2006
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (74) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4076(05)00093-X
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Semiparametric Analysis of Stationary Fractional Cointegration and the Implied-Realized Volatility Relation in High-Frequency Options Data Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:133:y:2006:i:1:p:343-371

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-09-20
Handle: RePEc:eee:econom:v:133:y:2006:i:1:p:343-371